# SDR USAA011093

- Difficulty date: August 14, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Corroded
- Location: Bs 927-947
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CREASE BEAM WEB CORRODED 10 SQUARE INCHES, LEFT SIDE BS 927-947.  FABRICATED NEW WEB PER DRAWING 65-52878 AND INSTALLED PER SRM 51-30-2.  (M)
